# SDR SIMA20140401001

- Difficulty date: April 1, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,205 hours, 30,824 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, F

## Discrepancy

DURING FINAL APPROACH, BAGGAGE SMOKE WARNING ON EICAS.  DURING INSPECTION,  FOUND NO INDICATION OF FIRE OR SMOKE.  R & R HIGH RATE BAGGAGE FIRE BOTTLE BECAUSE IT WAS DISCHARGED IAW AMM 26-23-01, OPS CHECKED GOOD.  R & R AFT CARGO SMOKE DETECTOR IAW AMM 26-15-01, OPS CHECKED GOOD.
